# SDR A6WA20190426578

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shim
- Part number: 601R53611230
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GS621 APB REPAIR AT BAGGAGE DOOR LINTEL, POCKET SHIM DAMAGED AT ONE OFF NON REPAIR BLIND FASTENER USED TO ATTACH POST TO BULKHEAD LINERS.    REPLACED LINTEL FITTING REPAIR POCKET SHIM IAW REO 601R-53-61-1230 REV-F.
